# SDR SWAA2018013019415

- Difficulty date: January 10, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TIE DOWN TRACK CORRODED AT BS 797, RBL 14.  R&R TIE DOWN TRACK IAW SRM AND DWG.
